# SDR RIVA0000026

- Difficulty date: August 17, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N362PA
- Make and model: Boeing 727-2J0
- Aircraft serial: 21106
- Aircraft time: 47,774 hours, 35,545 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 65196854032
- Condition: Dented
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSM, THE NR 3 ENG NACELLE NOSE COWL IS DENTED BEYOND LIMITS AT NAC STA 63.5 AT THE 5 O''CLOCK POS.  REPAIRED THE AREA BY INSTALL OF A FLUSH TYPE REPAIR.  REMOVED THE DAMAGED AREA IAW SRM 54-30-3 FIG 2.  FABRICATED THE FILLER, DOUBLER AND SHIMS IAW SRM 54-30-3 FIG 2 AND SRM 51-20-01.  ALODINED REPAIR PARTS AND REPAIR AREA IAW SRM 51-10-2.  INSTALL THE REPAIR PARTS TO THE REPAIR AREA IAW THE SRM 51-30-2 AND 54-30-3 FIG 2.  RESTORED THE AERODYNAMIC SMOOTHNESS OF THE REPAIR AREA IAW THE SRM 51-70.  NOTE: TOTAL REPAIR WEIGHT OF 150.0 GRAMS WAS ADDED TO NAC STA 63.5.
